Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Mathematics for Property Theorists

Stephen Pollard and Norman M. Martin
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 49, No. 2 (Mar., 1986), pp. 177-186
Published by: Springer
Stable URL: http://www.jstor.org/stable/4319819
Page Count: 10
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Mathematics for Property Theorists
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[177]
    [177]
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186